Possibly. If there's one thing I learned in med school, it's that any drug can do anything to anybody. We are all different. Allergies to corticosteroids r rare, though have been reported.? Ur reaction, but it is poss that the dose is too strong, ur diagnosis& so treatment is wrong. Ur mucous membranes in your nose are too sensitive, u may be reacting to other Flonase ingredients. Could try diff spray, nettie pot.
Mexico, maybe. It will probably be cheaper to see your doctor and pay for the office visit and prescription than to travel to some country where nasal steroid sprays are available over the counter. However, I'm not specifically aware of any country that makes any of the nasal steroid sprays available without a prescription.
No need for Rx. Flonase is now sold over the counter at most pharmacies without a prescription.
Many available. First off, true allergy to Flonase is unusual; you might simply be adversely reacting to one of its components. It is best to describe your symptoms to the doctor who prescribed it, and make sure that you are using it properly (e.g., nosebleeds are due to not using it correctly, not an allergy to it). Your prescribing physician will be able to suggest any of several alternatives on the market.
Flonase allergy. You may have an allergic reaction to the main ingredient of Flonase or to one of the other ingredients such as dye or fillers. If you are having an allergic reaction you should stop Flonase completely and call your doctor for instructions.
RARE. It would be very rare to be allergic to Flonase. Flonase = fluticasone. It is a steroid sprayed locally into the nose to improve inflammation of the inner nose and sinuses and improve symptoms of nasal congestion, sneezing, runny nose, etc. An allergy to this medicine would be very rare.
Doubtful. I don't think a child would be allergic to the nasal steroid spray flonase. There are certainly children whose cough may not respond to treatment with flonase, but the reason is most likely a mis-diagnosis rather than an allergy to it. One needs to think about an infectious cause, asthma or possibly reflux to name a few reasons for lack of response to flonase.